BREAKOUT SPEAKERS SCHEDULE

MONDAY AUG 13TH

VERTICALS

9:00 AM

BLOCKCHAIN CERTIFICATION BOOTCAMP BY BLOCKCHAIN EDUCATORS

7:00 hrs | Klee Walsh & Jeanette Spaulding | REEF F

EDUCATION

TUESDAY AUG 14TH

VERTICALS

8:00 AM

City Blockchain Summit

1:00 hrs | Reserved | REEF F

The Captain Class with Sam Walker - Book Signing at conclusion

1:00 hrs | Sam Walker | MB K

Washington Street Journal

Bitcoin, BlockChain and The Future of Money. Understanding the Financial Disruption Bitcoin, Blockchain y el futuro del dinero. Entendiendo la disrupción financiera

1:00 hrs | David Yao | MB L

PRESENTATION IN SPANISH

What is Ethereum? By Blockchain Educators

2:00 hrs | Eash Umamaheshwaran | MB J

EDUCATION

9:00 AM

City Blockchain Summit

1:00 hrs | Reserved | REEF F

Interference and dirty streams in IT systems, Internet of things, Crypto mining, 5G connectivity. Interferencia y corrientes sucias en los sistemas de IA, internet de las cosas, minería de crypto, conectividad 5G

1:00 hrs | Jose Machado | MBL

PRESENTATION IN SPANISH

The Captain Class with Sam Walker - (continued)

1:00 hrs | Sam Walker | MB K

Washington Street Journal

10:00 AM

0:25 mins | John Malot OnEN & Popo Chen | POCKETBANX

INNOVATION

Beyond the Hype: Practical Framework for Understanding and Monetizing AI and Blockchain Technologies

0:30 mins | Ari Beau Smith | CryptoBlock Stage

EDUCATION

Beyond the Hype: Practical Framework for Understanding and Monetizing AI and Blockchain Technologies

0:30 mins | Chad Anderson | Pitch Deck

City Blockchain Summit

1:00 hrs | Reserved | REEF F

Growth hacking your token sale launch - Secrets of the biggest ICO's of the past 12 months

1:00 hrs | Vin Clancy | MB K

FINTECH

Intro to Smart Contracts by Blockchain Educators

2:00 hrs | Jeanette Spaulding | MB J

Unlocking Advanced Blockchain Applications: Building with Catapult, the Future of NEM

1:00 hrs | Alexandra Tinsman | MB L

LATIN AMERICAN STAGE

10:25 AM

Women Moving the Chain

0:25 mins | Nina Nichols | POCKETBANX

NPO/NGO

10:30 AM

Smart Contracts for Advertising

0:20 mins | Carolina Abenante & Lindsey Galloway | CryptoBlock Stage

MARKETING

Future of Money at Satoshi's Roundtable

0:30 mins | Sachin Narode | Pitch Deck

10:50 AM

Blockchain for Impact

0:20 mins | Tia Walker (Moderator), Barnaby Andersun & Kanul Sood | CryptoBlock Stage

CRYPTOCURRENCY

Introducing The Internet of Foods on Blockchain

0:25 mins | Dr. Matthew Lange | POCKETBANX

SUPPLY CHAIN / LOGISTICS / FOOD

11:00 AM

The Decentralized Fog Disrupts the Cloud

0:30 mins | John Richards | Pitch Deck

City Blockchain Summit

1:00 hrs | Reserved | REEF F

Dexon as next generation blockchain with mass adoption for dApps era

1:00 hrs | Popo Chen | MB K

DAPPS

"Expansión e impacto de la tecnología Blockchain en Latin America”

1:00 hrs | Pedro Gutierrez | MB L

PRESENTATION IN SPANISH

11:10 AM

Making Money out of Technology: Mastering the Dynamics of Innovation and Regulation

0:25 mins | Guenther Dobrauz | CryptoBlock Stage

CRYPTOCURRENCY

11:15 AM

ImpactPPA: Distributed energy solutions to the developing nations of the world

0:25 mins | Dan Bates | POCKETBANX

RENEWABLE ENERGY / SUSTAINABILITY

11:30 AM

0:30 mins | Sandy Hill | Pitch Deck

11:35 AM

How blockchain could change online gambling

0:25 mins | Paul Polterauer | CryptoBlock Stage

REGULATORY / GOVERNANCE

11:40 AM

Business Driven Crypto

0:35 mins | Tavonia Evans | POCKETBANX

NPO / NGO / CRYPTO

12:00 PM

PANEL: How to Invest In Crypto

0:25 mins | Dan Fleyshman (Moderator), Chase Hero & Chad Anderson | CryptoBlock Stage

CRYPTOCURRENCY

0:30 mins | John Rustin | Pitch Deck

Healthcare on Blockchain

1:00 hrs | Sean Goodwin | REEF F

HEALTHCARE

12:15 PM

PANEL: Your Food On Blockchain

0:30 mins | Jessica Contreras | POCKETBANX

CRYPTOCURRENCY / MARKETING

3:00 PM

0:30 mins | Austin Davis | Pitch Deck

3:15 PM

Closed Loop Payment System for Global Corporate Barter

0:20 mins | Stephen Meade | CryptoBlock Stage

TOKENIZATION

Guidance For Investing in Blockchain - For the People, By the People

0:20 mins | Sean Goodwin | POCKETBANX

CRYPTOCURRENCY / BLOCKCHAIN

Intro to Hyperledger Fabric by Blockchain Educators

1:30 hrs | Eash Umamaheshwaran | MB J

Know Thyself - Mastering Your individuality & Mind For Business & Personal Success

1:30 hrs | Nathan Akpan | MB K

PERSONAL DEVELOPMENT

Economic Development through Blockchain Venture Capital in the LatAm Desarrollo económico a través del capital de riesgo de Blockchain en la América Latina

1:30 hrs | Eduardo Rodriguez | MB L

PRESENTATION IN SPANISH

3:30 PM

History of Decentralization before Bitcoin

0:30 mins | Dustin Boyer | Pitch Deck

3:35 PM

Intro to Blockchain Solutions for IOT

0:25 mins | Jason Mindte | POCKETBANX

SUPPLY CHAIN / LOGISTICS / RETAIL

3:40 PM

What Drives Cryptocurrency Markets

0:20 mins | Naeem Al-Obaidi | CryptoBlock Stage

CRYPTOCURRENCY

3:45 PM

How blockchain could change online gambling

1:00 hrs | Paul Polterauer | REEF F

REGULATORY / GOVERNANCE

4:00 PM

Investment & Healthcare

0:20 mins | Karim Babay | CryptoBlock Stage

HEALTHCARE

BIGLUV the NEW Blockchain charity disruption

0:20 mins | Marco Robinson | POCKETBANX

NPO/NGO

Spl.yt

0:30 mins | Jason Civalleri | Pitch Deck

4:20 PM

History & Importance of Bitcoin in Global Economy

0:20 mins | Tone Vays | CryptoBlock Stage

CRYPTOCURRENCY

Blockchain and the Sharing Economy

0:25 mins | Chelsea Rustrum | POCKETBANX

NPO/NGO

4:30 PM

Ultimate Financial Platform For A Decentralized World

0:30 mins | Oscar Garcia | Pitch Deck

Banking

4:40 PM

The First Trillion Dollar Blockchain Internet

0:20 mins | Eric Tippetts | CryptoBlock Stage

BC/CR

4:45 PM

Interview

0:15 mins | Sarah Lukas | POCKETBANX

NPO/NGO

1:00 hrs | Max Einhorn | MB K

Fintech

Blockchain for Luxury Markets

1:30 hrs | Joseph Wilson | REEF F

Blockchain for Business Executives by Blockchain Educators

1:30 hrs | Jeanette Spaulding | MB J

Porque Jalisco? Beneficios de invertir en Jalisco, el desarrollo de la industria de TI y de Ciudad Creativa Digital

1:30 hrs | Julio Acevedo | MB L

LATIN AMERICAN STAGE

5:00 PM

Interview

0:20 mins | Jason Derulo | POCKETBANX

NPO/NGO

Luxury Marketplace of Blockchain

0:20 mins | Pamela Norton | CryptoBlock Stage

SUPPLY CHAIN / LOGISTICS / RETAIL

Consensus & Programmable Money

0:30 mins | Matthew Rogers | Pitch Deck

5:20 PM

Separating Bitcoins from Sh*tcoins

0:20 mins | Josh Constine (Moderator) & Ryan Singer | CryptoBlock Stage

CRYPTOCURRENCY

Panel: Engaging Millenials

0:50 mins | Dakota (Moderator), Ann Lee, Jason Derulo & Sarah Lee | POCKETBANX

5:30 PM

0:30 mins | Jack Lee | Pitch Deck

5:40 PM

Skycoin

0:30 mins | Draken Freeborn | CryptoBlock Stage

CRYPTOCURRENCY

6:00 PM

0:30 mins | David Drake | Pitch Deck

WEDNESDAY AUG 15TH

VERTICALS

8:00 AM

City Blockchain Summit

1:00 hrs | Reserved | REEF F

1:00 hrs |  | MB K

Intro to NEM by Blockchain Educators

2:00 hrs | Klee Walsh & Thomas Rivera | MB J

Bitcoin y Blockchain: la luna, la burbuja, la pirámide y el futuro. Sería sobre la evolución, desarrollo y diferentes perspectivas de la tecnología a través del tiempo.

2:00 hrs | Jose Rodriguez | MB L

PRESENTATION IN SPANISH

9:00 AM

City Blockchain Summit

1:00 hrs | Reserved | REEF F

Women in blockchain

1:00 hrs | Tricia Martinez | MB K

10:00 AM

Celebrity Crypto

0:30 mins | Josua Earp | CryptoBlock Stage

MARKETING

10 Sins founders commit when doing an ICO

0:30 mins | Kurt Kumar | Pitch Deck

Intro to Conscious Capitalism on Blockchain

0:30 mins | Christiana Zoupa | POCKETBANX

NPO/NGO

City Blockchain Summit

1:00 hrs | Reserved | REEF F

The End of Employment: Cent and the Future of Decentralized Work

1:00 hrs | Max Brody | MB K

Intro to Crypto Currency by Blockchain Educators

2:00 hrs | Jeanette Spaulding & Klee Walsh | MB J

Exponential Thinking to ignite Exponential Growth

2:00 hrs | Daniel Marcos | MB L

PRESENTATION IN ENGLISH

10:30 AM

ICO Regulations, Here and Now

0:30 mins | Ben McLane | CryptoBlock Stage

REGULATORY / GOVERNANCE

Bridging the Gap from East to West

0:30 mins | Jiazi Lee | Pitch Deck

Word Of Mouth Token

0:30 mins | Melanie Mohr | POCKETBANX

CRYPTO

11:00 AM

Introducing The New Economics of Disruptive Technologies + Lisa Song Sutton (Moderator)

0:30 mins | Lisa Song Sutton (Moderator) & Oscar Garcia | CryptoBlock Stage

MARKETING

0:30 mins | Peter Voss | Pitch Deck

Quintric monetary exchange system combining precious metals, cryptocurrencies, & legal tender

0:30 mins | Jeremy Cordon | POCKETBANX

CRYPTO

City Blockchain Summit

1:00 hrs | Reserved | REEF F

How to build a blockchain that shares

1:00 hrs | Chelsea Rustrum | MB K

EDUCATION

11:30 AM

Minting the Future

0:30 mins | Adryenn Ashley (Moderator), Keller Fisher, Drew Kernosky & Monika Proffitt | CryptoBlock Stage

CRYPTOCURRENCY / ICO

0:30 mins | Inyoung Jung + Translator | Pitch Deck

Investing in Healthcare Innovation VC Panel Discussion

0:30 mins | Lon O'Neil, Marry Jo Potter & Sean Goodwin | POCKETBANX

BLOCKCHAIN INTEGRATION

12:00 PM

0:20 mins | Jim Reed | POCKETBANX

A Qualitative Review of TYD Crypto Price Action By A Crypto Hedge Fund Manager

0:30 mins | Travis Kling & Timothy Lewis | CryptoBlock Stage

CRYPTOCURRENCY

From Wall Street 2 All Street

0:30 mins | Reginald Ringgold | Pitch Deck

3:00 PM

Confronting AML challenges within Virtual Currency and Blockchain

0:30 mins | Aja Heise | Pitch Deck

3:15 PM

Making ICO's great again

0:20 mins | Samuel Martinet | POCKETBANX

NPO/NGO

Blockchain: The Genesis, Implications & Future Through Mass Adoption

0:55 mins | Keith Herman | CryptoBlock Stage

EDUCATION

Trading Bitcoin Live w/ Tone Vays

1:30 hrs | Tone Vays | REEF F

CRYPTOCURRENCY

Intro to ICO Analysis and Tokenomics by Blockchain Educators

1:30 hrs | Jeanette Spaulding | MB J

Conscious Capitalism on Blockchain

1:30 hrs | Christiana Zoupa (Moderator) & Nikolaos Kostopoulos | MB K

SUPPLY CHAIN / LOGISTICS / RETAIL

The emerging technologies talent revolution La revolución del talento de las tecnologías emergentes

1:30 hrs | Daniel Gomez | MB L

PRESENTATION IN SPANISH

3:30 PM

0:39 mins | Manny Fernandez | Pitch Deck

3:35 PM

Influencer Marketing and the Blockchain

0:25 mins | Nathan Chandra | CryptoBlock Stage

CRYPTOCURRENCY

Building a hyper-responsive community: The secret "how-to" methods used by the fastest-growing companies and coins in the world

0:25 mins | Vin Clancy | POCKETBANX

MARKETING, ADVERTISING & PR

4:00 PM

People vs. Power: The War Against Centralization

0:20 mins | Alex Mashinsky | CryptoBlock Stage

CRYPTOCURRENCY

Making dollars out of sense- a guide to crypto currency taxation

0:20 mins | Drew Kernosky | POCKETBANX

NPO/NGO

0:30 mins | Leon Shi | Pitch Deck

4:20 PM

Interviews

0:20 mins | Brett Hagler | POCKETBANX

NPO/NGO

Valuation framework for Blockchain and crypto assets

0:25 mins | Satya Bajpai | CryptoBlock Stage

CRYPTOCURRENCY

4:30 PM

0:30 mins | Omar Bahm | Pitch Deck

4:40 PM

Interviews

0:20 mins | Houman Haddad | POCKETBANX

NPO/NGO

4:45 PM

How commodities can bring stable coin from myth to reality

0:20 mins | Aron Dutta | CryptoBlock Stage

BLOCKCHAIN & CRYPTOCURRENCY

Revealing the Most Valuable and Important Business In the World: Internet of Foods

1:30 hrs | Dr. Matthew Lange | REEF F

FOOD

Building A Blockchain Business by Blockchain Educators

1:30 hrs | Klee Walsh | MB J

Launch Strategies for Blockchain Companies

1:30 hrs | Adryenn Ashley | MB K

MARKETING

Welcome to Incognito DNA & Healthcare data Era using Blockchain Bienvenido a la era de datos de Incognito DNA & Healthcare con Blockchain

1:30 hrs | Daniel Uribe | MB L

PRESENTATION IN SPANISH

5:00 PM

0:15 mins | Rahul Sonad | Pitch Deck

Technology Solutions for Non-Profits

1:00 hr | Brett Hagler (moderator), Houman Haddad, Tricia Martinez & Morgan Lopes | POCKETBANX

NPO/NGO

5:05 PM

Tools and Tips For Shorting Cryptos with Compound CEO Robert Leshner

0:25 mins | Josh Constine (Moderator) & Robert Leshner | CryptoBlock Stage

CRYPTOCURRENCY

5:15 PM

Blockchain and Automotive Marketplaces

0:25 mins | Elias Chavando | Pitch Deck

5:30 PM

Blockchain For The Developing World With Stronghold CEO Tammy Camp

0:20 mins | Josh Constine (Moderator) & Tammy Camp | CryptoBlock Stage

CRYPTOCURRENCY

0:30 mins | PANEL moderated by Austin Davis & Michael Vernon | Pitch Deck

5:50 PM

Investing overseas in China

0:25 mins | Eric Yuan | CryptoBlock Stage

CRYPTOCURRENCY

6:00 PM

0:30 mins | Brett Knutson & Jaiden Gross | POCKETBANX

0:30 mins | Simen Reynolds | Pitch Deck

6:15 PM

ICO Holder

0:15 mins | Michel Valenzuela | CryptoBlock Stage

CRYPTOCURRENCY

Copyright © ChainXChange 2018